Submit manuscript...
Open Access Journal of
eISSN: 2641-9335

Mathematical and Theoretical Physics

Review article Volume 4 Issue 1

Some concepts of boundedness in modular metric spaces

Danny Mukonda, Levy Kahyata Matindih, Davy Kabuswa Manyika

Received: August 05, 2023 | Published: August 21, 2023

Download PDF

Abstract

We study the concept of boundness in the settings of modular metric spaces. This concept has been studied in metric spaces by different authors with different motivations. In this article, we extend the results of boundedness in metric spaces to the frame- work of modular metrics.

Keywords: metric, bounded set, totally bounded set, bornology, modular metric and modular set

Creative Commons Attribution License

©2023 , et al. This is an open access article distributed under the terms of the, which permits unrestricted use, distribution, and build upon your work non-commercially.